Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 63, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at May 10, 2017, 5:43 AM CDT for Hemphill County, Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2017, 5:43 AM CDT (10:43 UTC)
- Expired
- May 10, 2017, 6:45 AM CDT
- In force
- 62 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Hemphill County, TX
The radar
The Amarillo radar (KAMA), 144 km from the middle of the area, began a volume at 10:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 10:59 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 591 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1404 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
900 WUUS54 KAMA 101043 SVRAMA TXC211-101145- /O.NEW.KAMA.SV.W.0063.170510T1043Z-170510T1145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Amarillo TX 543 AM CDT WED MAY 10 2017 The National Weather Service in Amarillo has issued a * Severe Thunderstorm Warning for... Eastern Hemphill County in the Panhandle of Texas... * Until 645 AM CDT * At 542 AM CDT, a severe thunderstorm was located 9 miles north of Briscoe, or 14 miles south of Canadian, moving northeast at 25 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Lake Marvin. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3562 10041 3583 10041 3602 10000 3562 10000 TIME...MOT...LOC 1042Z 239DEG 20KT 3572 10031 HAIL...1.00IN WIND...<50MPH $$ Ward
4 follow-up statements
983 WWUS54 KAMA 101104 SVSAMA Severe Weather Statement National Weather Service Amarillo TX 604 AM CDT WED MAY 10 2017 TXC211-101145- /O.CON.KAMA.SV.W.0063.000000T0000Z-170510T1145Z/ Hemphill TX- 604 AM CDT WED MAY 10 2017 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT FOR NORTHEASTERN HEMPHILL COUNTY... At 604 AM CDT, a severe thunderstorm was located 8 miles southwest of Lake Marvin, or 8 miles southeast of Canadian, moving northeast at 25 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations impacted include... Lake Marvin. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 3574 10035 3585 10036 3602 10000 3575 10000 TIME...MOT...LOC 1104Z 220DEG 12KT 3582 10027 HAIL...1.00IN WIND...<50MPH $$ Ward
957
WWUS54 KAMA 101121
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
621 AM CDT WED MAY 10 2017
TXC211-101145-
/O.CON.KAMA.SV.W.0063.000000T0000Z-170510T1145Z/
Hemphill TX-
621 AM CDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR NORTHEASTERN HEMPHILL COUNTY...
At 621 AM CDT, a severe thunderstorm was located over Lake Marvin, or
14 miles east of Canadian, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible. Hail
damage to vehicles is expected.
Locations impacted include...
Lake Marvin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3574 10035 3585 10036 3602 10000 3575 10000
TIME...MOT...LOC 1121Z 234DEG 28KT 3590 10013
HAIL...1.00IN
WIND...60MPH
$$
Ward930
WWUS54 KAMA 101130
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
630 AM CDT WED MAY 10 2017
TXC211-101145-
/O.CON.KAMA.SV.W.0063.000000T0000Z-170510T1145Z/
Hemphill TX-
630 AM CDT WED MAY 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 AM CDT
FOR NORTHEASTERN HEMPHILL COUNTY...
At 630 AM CDT, a severe thunderstorm was located 5 miles northeast of
Lake Marvin, or 17 miles east of Canadian, moving northeast at 25
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to roofs, siding, and trees is possible. Hail
damage to vehicles is expected.
Locations impacted include...
Lake Marvin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3575 10017 3593 10018 3602 10000 3575 10000
TIME...MOT...LOC 1130Z 239DEG 20KT 3593 10008
HAIL...1.00IN
WIND...60MPH
$$
Ward018
WWUS54 KAMA 101142
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
642 AM CDT WED MAY 10 2017
TXC211-101152-
/O.EXP.KAMA.SV.W.0063.000000T0000Z-170510T1145Z/
Hemphill TX-
642 AM CDT WED MAY 10 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HEMPHILL COUNTY
WILL EXPIRE AT 645 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire.
A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of Texas.
LAT...LON 3575 10017 3593 10018 3602 10000 3575 10000
TIME...MOT...LOC 1142Z 239DEG 20KT 3596 10002
$$
WardWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 5:41 AM CDT, 2 minutes earlier.
Area forecast discussion, May 10, 5:41 AM CDT, 2 minutes before
Area Forecast Discussion National Weather Service Amarillo TX 541 AM CDT Wed May 10 2017 .DISCUSSION... A rather busy shift weather-wise. Plenty of showers and thunderstorms remain on radar as of this writing across much of the OK and TX Panhandles as the upper level low pressure system moves closer to the area. Expect this precipitation shield to move east and northeast of the forecast area by mid to late this morning. Went with areal qualifier pops for today, highest in the east and lowest in the southwest TX Panhandle this morning, then highest values northern and eastern zones this afternoon with lowest values over the southwest and scntrl Texas Panhandle based on model projected path of the upper level storm system. The overall severe threat for this afternoon and evening will be largely dictated by how fast the current precipitation shield moves out of the area, how fast clouds can erode, and how rapid the atmosphere can recover in general to support severe tstm potential. If all this occurs, then expect to have another round of shower and tstms, some potentially severe with large hail, damaging winds, and isolated tornadoes possible. The overall greatest likelihood for severe storms will be in eastern sections. Slgt chc to chc pops for tonight look plausible, with highest values OK Panhandle and lowest srn TX Panhandle. In addition, a cold front will move across the area late tonight and Thursday morning with cooler temps in store for Thursday. Lingering slgt chc to chc pops for Thursday look reasonable as the upper level low tracks across the nrn zones Thursday morning. Highest values across OK Panhandle and lowest srn TX Panhandle. An upper level ridge of high pressure is then forecast to dominate the weather Friday through Sunday morning, with the next large upper level trof slated to move into the western states later Sunday into the middle of next week. Slgt chc pops for showers and tstms were incorporated into the weather grids for Sunday afternoon through Monday night across eastern sections where the sfc dryline will likely setup. Andrade && .PRELIMINARY POINT TEMPS/POPS... Amarillo TX 77 48 68 45 73 / 40 20 20 0 0 Beaver OK 77 51 65 45 73 / 50 40 30 5 0 Boise City OK 73 44 62 41 73 / 40 40 30 0 0 Borger TX 77 51 69 46 75 / 50 20 20 5 0 Boys Ranch TX 77 46 68 43 74 / 30 20 20 0 0 Canyon TX 77 47 69 44 73 / 40 10 20 0 0 Clarendon TX 80 52 74 48 73 / 50 20 20 0 0 Dalhart TX 74 46 64 41 75 / 30 30 20 0 0 Guymon OK 77 48 64 44 74 / 40 40 30 5 0 Hereford TX 77 46 70 43 73 / 30 10 10 0 0 Lipscomb TX 76 52 68 46 73 / 60 40 30 5 0 Pampa TX 77 50 69 47 72 / 50 20 20 5 0 Shamrock TX 80 53 75 50 74 / 60 30 20 5 0 Wellington TX 82 55 78 51 75 / 60 20 10 5 0 && .AMA Watches/Warnings/Advisories... TX...None. OK...None. &&
Hazardous weather outlook, May 9, 3:52 PM CDT, 13 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 352 PM CDT Tue May 9 2017 OKZ001>003-TXZ001>020-100900- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- 352 PM CDT Tue May 9 2017 This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Tonight. Thunderstorms are expected across the Oklahoma and Texas Panhandles through tonight. Some of the storms may become severe with large hail and damaging winds being the main threat. An isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms will be possible across the area Wednesday through Thursday evening. Storms may be strong to severe on Wednesday. Main threats will be large hail and damaging winds. An isolated tornado cannot be ruled out. .SPOTTER INFORMATION STATEMENT... Spotters should continue to monitor the forecast and be ready for possible activation tonight and Wednesday.
In the hours before
Special weather statement, May 10, 2:25 AM CDT, 3 hours 18 minutes before
Special Weather Statement National Weather Service Amarillo TX 225 AM CDT WED MAY 10 2017 TXZ016-100800- Deaf Smith TX- 225 AM CDT WED MAY 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DEAF SMITH COUNTY UNTIL 300 AM CDT... At 223 AM CDT, Doppler radar was tracking an area of strong thunderstorms 8 miles northwest of Summerfield, or 12 miles west of Hereford, moving north at 35 mph. Dime size hail will be possible with these storms. Locations impacted include... Hereford, Simms and Bootleg. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. && A severe thunderstorm watch remains in effect until 700 AM CDT for the Panhandle of Texas. LAT...LON 3475 10288 3516 10277 3506 10217 3475 10239 TIME...MOT...LOC 0723Z 194DEG 31KT 3482 10262 Ward
Special weather statement, May 10, 2:29 AM CDT, 3 hours 14 minutes before
Special Weather Statement
National Weather Service Amarillo TX
229 AM CDT WED MAY 10 2017
TXZ017-018-100800-
Randall TX-Armstrong TX-
229 AM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RANDALL AND
NORTHWESTERN ARMSTRONG COUNTIES UNTIL 300 AM CDT...
At 229 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles north of Palo Duro Canyon, or 12 miles east of Canyon, moving
northeast at 30 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Washburn and Palo Duro Canyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of Texas.
LAT...LON 3497 10177 3518 10168 3518 10159 3514 10137
3494 10168
TIME...MOT...LOC 0729Z 207DEG 27KT 3501 10170
WardSpecial weather statement, May 10, 3:15 AM CDT, 2 hours 28 minutes before
Special Weather Statement National Weather Service Amarillo TX 315 AM CDT WED MAY 10 2017 TXZ012-013-017-018-100845- Potter TX-Randall TX-Carson TX-Armstrong TX- 315 AM CDT WED MAY 10 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RANDALL... NORTHWESTERN ARMSTRONG...SOUTHWESTERN CARSON AND SOUTHEASTERN POTTER COUNTIES UNTIL 345 AM CDT... At 315 AM CDT, Doppler radar was tracking a strong thunderstorm near Lake Tanglewood, or 9 miles east of Canyon, moving northeast at 55 mph. Nickel size hail will be possible with this storm. Locations impacted include... Amarillo, Lake Tanglewood, Washburn, Palo Duro Canyon, Timbercreek Canyon and Pantex. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take shelter in a sturdy building if threatening weather approaches. && A severe thunderstorm watch remains in effect until 700 AM CDT for the Panhandle of Texas. LAT...LON 3489 10169 3495 10188 3540 10164 3528 10129 TIME...MOT...LOC 0815Z 206DEG 48KT 3501 10175 Ward
Special weather statement, May 10, 4:52 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Amarillo TX
452 AM CDT WED MAY 10 2017
TXZ008-009-013-014-018-019-101015-
Gray TX-Hutchinson TX-Roberts TX-Donley TX-Carson TX-Armstrong TX-
452 AM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARMSTRONG...EASTERN
CARSON...SOUTHEASTERN HUTCHINSON...WESTERN GRAY...SOUTHWESTERN
ROBERTS AND NORTHWESTERN DONLEY COUNTIES UNTIL 515 AM CDT...
At 452 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Panhandle to 3 miles
northeast of Goodnight. Movement was northeast at 40 mph.
Dime size hail will be possible with these storms.
Locations impacted include...
Pampa, Panhandle, Claude, White Deer, Groom, Skellytown, Lake
Mcclellan, Kingsmill and Goodnight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of Texas.
LAT...LON 3589 10109 3528 10077 3493 10115 3510 10143
3542 10140
TIME...MOT...LOC 0952Z 214DEG 36KT 3542 10132 3507 10113
WardSpecial weather statement, May 10, 5:28 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Amarillo TX
528 AM CDT WED MAY 10 2017
TXZ010-015-101115-
Hemphill TX-Wheeler TX-
528 AM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER AND HEMPHILL
COUNTIES UNTIL 615 AM CDT...
At 527 AM CDT, Doppler radar was tracking a strong thunderstorm 5
miles northwest of Briscoe, or 16 miles east of Miami, moving
northeast at 30 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Briscoe, Allison, New Mobeetie, Lake Marvin and Mobeetie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of Texas.
LAT...LON 3549 10043 3574 10050 3606 10007 3606 10000
3564 10000
TIME...MOT...LOC 1027Z 227DEG 27KT 3563 10037
WardSpecial weather statement, May 10, 5:32 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Amarillo TX
532 AM CDT WED MAY 10 2017
TXZ009-010-014-015-019-020-101115-
Hemphill TX-Gray TX-Wheeler TX-Roberts TX-Donley TX-Collingsworth TX-
532 AM CDT WED MAY 10 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHEELER...GRAY...
NORTHWESTERN COLLINGSWORTH...ROBERTS...WESTERN HEMPHILL AND NORTHERN
DONLEY COUNTIES UNTIL 615 AM CDT...
At 531 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Pampa to 3 miles northwest of
Howardwick. Movement was northeast at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Pampa, Miami, Mclean, Lefors, Howardwick, Lake Mcclellan, Lora,
Alanreed, Codman, Kellerville and Greenbelt Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A severe thunderstorm watch remains in effect until 700 AM CDT for
the Panhandle of Texas.
LAT...LON 3507 10109 3538 10097 3568 10109 3606 10059
3606 10049 3510 10041 3494 10109
TIME...MOT...LOC 1031Z 217DEG 34KT 3569 10095 3507 10094
WardThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:12 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 63 min |
| May 9, 8:10 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 80 min |
| May 9, 8:13 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 62 min |
| May 9, 8:15 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 60 min |
| May 9, 8:25 PM CDT | Tornado Warning | AMA | Deaf Smith | 20 min |
| May 9, 9:00 PM CDT | Areal Flood Advisory | AMA | Deaf Smith | 3 hr |
| May 9, 9:13 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith | 62 min |
| May 9, 9:15 PM CDT | Special Weather Statement | AMA | Oldham | 30 min |
| May 9, 9:39 PM CDT | Special Weather Statement | AMA | Deaf Smith | 36 min |
| May 9, 9:46 PM CDT | Special Weather Statement | AMA | Hartley | 29 min |
| May 9, 9:47 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 58 min |
| May 9, 10:27 PM CDT | Special Weather Statement | AMA | Oldham | 33 min |
| May 9, 10:29 PM CDT | Special Weather Statement | AMA | Deaf Smith | 31 min |
| May 9, 10:47 PM CDT | Special Weather Statement | AMA | Randall | 43 min |
| May 9, 11:32 PM CDT | Special Weather Statement | AMA | Randall | 43 min |
| May 9, 11:37 PM CDT | Special Weather Statement | AMA | Hartley | 38 min |
| May 10, 12:02 AM CDT | Special Weather Statement | AMA | Deaf Smith | 28 min |
| May 10, 1:07 AM CDT | Special Weather Statement | AMA | Armstrong | 23 min |
| May 10, 1:54 AM CDT | Special Weather Statement | AMA | Randall | 36 min |
| May 10, 2:13 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Randall | 47 min |
| May 10, 2:25 AM CDT | Special Weather Statement | AMA | Deaf Smith | 35 min |
| May 10, 2:29 AM CDT | Special Weather Statement | AMA | Armstrong | 31 min |
| May 10, 2:42 AM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 33 min |
| May 10, 2:49 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 41 min |
| May 10, 3:08 AM CDT | Tornado Warning | AMA | Armstrong, Donley | 22 min |
| May 10, 3:15 AM CDT | Special Weather Statement | AMA | Armstrong | 30 min |
| May 10, 3:29 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley, Gray | 61 min |
| May 10, 3:37 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Randall | 38 min |
| May 10, 4:04 AM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 42 min |
| May 10, 4:06 AM CDT | Tornado Warning | AMA | Gray | 24 min |
| May 10, 4:28 AM CDT | Severe Thunderstorm Warning | AMA | Gray, Hemphill, Roberts, Wheeler | 62 min |
| May 10, 4:52 AM CDT | Special Weather Statement | AMA | Carson | 23 min |
| May 10, 5:28 AM CDT | Special Weather Statement | AMA | Hemphill | 47 min |
| May 10, 5:32 AM CDT | Special Weather Statement | AMA | Gray, Roberts | 43 min |
| May 10, 6:01 AM CDT | Special Weather Statement | AMA | Hemphill, Roberts, Wheeler | 29 min |
| May 10, 9:23 AM CDT | Special Weather Statement | AMA | Hemphill | 52 min |
| May 10, 9:43 AM CDT | Special Weather Statement | AMA | Donley | 62 min |
| May 10, 10:56 AM CDT | Special Weather Statement | AMA | Ochiltree, Roberts | 64 min |
| May 10, 3:42 PM CDT | Special Weather Statement | AMA | Moore | 33 min |
| May 10, 3:51 PM CDT | Severe Thunderstorm Warning | AMA | Moore, Potter | 54 min |
| May 10, 3:54 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Randall | 20 min |
| May 10, 3:58 PM CDT | Special Weather Statement | AMA | Randall | 32 min |
| May 10, 4:15 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter | 45 min |
| May 10, 4:48 PM CDT | Severe Thunderstorm Warning | AMA | Sherman | 47 min |
| May 10, 4:57 PM CDT | Severe Thunderstorm Warning | AMA | Donley | 63 min |
| May 10, 4:59 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson, Moore, Potter | 45 min |
| May 10, 5:32 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth | 42 min |
| May 10, 6:16 PM CDT | Special Weather Statement | AMA | Collingsworth | 29 min |
| May 10, 6:33 PM CDT | Special Weather Statement | AMA | Moore | 27 min |
| May 10, 6:58 PM CDT | Special Weather Statement | AMA | Donley | 32 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.